# SDR AWXA200600781

- Difficulty date: April 29, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 20,193 hours, 7,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON SUPPORT FRAME AT Y1292 AND FS 70 - 6.0".  CORROSION WAS FOUND OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED AND INSTALLED NEW SUPPORT FRAME AT Y1292 AND FR 70 - 6.0" IAW AIRBUS 319 SRM 51-72-11.
